# SDR E81R_JW30212

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N899QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0019
- Aircraft time: 1,135 hours, 804 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: IN1198A
- Condition: Burned
- Location: Dc Power
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED COCKPIT RECEIVING DC PWR WITH BATTERIES IN "OFF" POSITION AND THE REFUELING PWR SWITCH IN THE "ON" POSITION AS IF BATTERY POWER SWITCH WAS TURNED ON DURING PREFLIGHT ACTIVITY. NOTED SMOKE AND BURNING ELECTRICAL ODOR IN COCKPIT APPEARING TO COME FROM AREA OF "B" CIRCUIT BREAKER PANEL. FOUND REFUELING PWR DIODE CR9 FOR PE BUSS ON DA PANEL VISUALLY BURNED, ADJACENT DA PANEL COVER DAMAGED FROM HEAT. REPLACED CR9 AND CR10 DIODES ON DA PANEL WITH NEW PN 132408-8 DIODES, ALSO DAMAGED ADJACENT HEAT-DAMAGED PANEL COVER AND COMPONENTS AS REQUIRED. OPS CHECKS OF REFUELING SYS PWR NORMAL. EXACT FAILURE MODE UNDETERMINED, ORIGINAL PN 1N1198A DIODES AS NOTED IN WIRING PARTS CATALOG REPLACED BY SUPERSEDING/ALTERNATE PN 132408-8 DIODES. TRANSIENT ACFT, MX HISTORY UNKNOWN.
